Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Publications of Adam M Rosen    :chronological  alphabetical  combined  bibtex listing:

Journal Articles

  1. Chesher, A; Rosen, AM, Generalized Instrumental Variable Models, Econometrica, vol. 85 no. 3 (May, 2017), pp. 959-989, The Econometric Society [doi]  [abs]
  2. Ho, K; Rosen, AM, Partial Identification in Applied Research: Benefits and Challenges (October, 2015)
  3. Chernozhukov, V; Kim, W; Lee, S; Rosen, AM, Implementing intersection bounds in stata, Stata Journal, vol. 15 no. 1 (April, 2015), pp. 21-44 [doi]  [abs]
  4. Chesher, A; Rosen, AM, An instrumental variable random-coefficients model for binary outcomes., The Econometrics Journal, vol. 17 no. 2 (June, 2014), pp. S1-S19, Oxford University Press (OUP) [doi]  [abs]
  5. Chernozhukov, V; Kim, W; Lee, SS; Rosen, A, Implementing intersection bounds in Stata (May, 2014)  [abs]
  6. Chernozhukov, V; Kim, W; Lee, SS; Rosen, A, Implementing intersection bounds in Stata (August, 2013)  [abs]
  7. Chesher, A; Rosen, AM; Smolinski, K, An instrumental variable model of multiple discrete choice, Quantitative Economics, vol. 4 no. 2 (July, 2013), pp. 157-196, The Econometric Society [doi]  [abs]
  8. Chesher, A; Rosen, AM, What do instrumental variable models deliver with discrete dependent variables?, American Economic Review, vol. 103 no. 3 (May, 2013), pp. 557-562, American Economic Association [doi]
  9. Chernozhukov, V; Lee, S; Rosen, AM, Intersection Bounds: Estimation and Inference, Econometrica, vol. 81 no. 2 (March, 2013), pp. 667-737, The Econometric Society [doi]  [abs]
  10. Nevo, A; Rosen, AM, Identification with imperfect instruments, The Review of Economics and Statistics, vol. 94 no. 3 (December, 2012), pp. 659-671, MIT Press - Journals [doi]  [abs]
  11. Rosen, AM, Set identification via quantile restrictions in short panels, Journal of Econometrics, vol. 166 no. 1 (January, 2012), pp. 127-137, Elsevier BV [doi]  [abs]
  12. Rosen, AM, Confidence sets for partially identified parameters that satisfy a finite number of moment inequalities, Journal of Econometrics, vol. 146 no. 1 (September, 2008), pp. 107-117, Elsevier BV [doi]  [abs]
  13. Molinari, F; Rosen, AM, Comment, Journal of Business & Economic Statistics, vol. 26 no. 3 (July, 2008), pp. 297-302, Informa UK Limited [doi]  [abs]

Chapters in Books

  1. Chesher, A; Rosen, AM, Counterfactual worlds, Annals of Economics and Statistics, vol. 142 (June, 2021), pp. 311-335 [doi]  [abs]

Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login